# SDR SWAA2013100220704

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,716 hours, 45,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHT COVER BROKEN.  R & R LIGHT IAW AMM.
